# SDR IPXA2016081106907

- Difficulty date: July 25, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 34,925 hours, 16,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6525327
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, MAIN CARGO DOOR FRAME AT STA 487.10 HAS 3 SCREW STRIKES, STR 15-STR 16.  REMOVED, FABRICATED & INSTALLED NEW FRAME DOUBLER, PN 65-25326-20 IAW DWG 65-25326 & SRM 51-40-02.
